# SDR CA010510020

- Difficulty date: March 28, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 11,811 hours
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Isolation Valve
- Part number: 46193
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) EICAS CAUTION MESSAGE FOR GEAR DISAGREE WHEN GEAR SELECTED, ALL INDICATION TO NORMAL AFTER SEVERAL SECONDS. AFTER TROUBLESHOOTING AND AFTER THE REPLACEMENT OF 3A AND 3B HYDRAULIC PUMPS WITH A NIL FIX, THEY ISOLATED THE PROBLEM TO BE THE MAIN LANDING GEAR ISOLATION VALVE.REPLACED THE MAIN LANDING GAR ISOLATION VALVE. GEAR SWING CARRIED OUT AND CONSIDERED SERVICEABLE.
